Show simple item record

dc.creatorBezerra, Jamerson
dc.creatorSánchez Chavarría, Adriana Cristina
dc.creatorTall, El Hadji Yaya
dc.date.accessioned2021-11-19T15:24:30Z
dc.date.available2021-11-19T15:24:30Z
dc.date.issued2021-11-01
dc.identifier.citationhttps://arxiv.org/abs/2111.00683
dc.identifier.otherarXiv:2111.00683
dc.identifier.urihttps://hdl.handle.net/10669/85293
dc.description.abstractWe show that the top Lyapunov exponent LE(p) associated with a random product of quasi-periodic cocycles depends real analytically on the transition probabilities p whenever LE(p) is simple. Moreover if the spectrum at p is simple (all Lyapunov exponents having multiplicity one ) then all Lyapunov exponents depend real analytically on p.es_ES
dc.description.sponsorshipUniversidad de Costa Rica/[]/UCR/Costa Ricaes_ES
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo/[#18/07797-5]/FAPESP/Brasiles_ES
dc.language.isoenges_ES
dc.sourceArxiv, vol.2111, pp.1-17.es_ES
dc.subjectSkew productes_ES
dc.subjectQuasi-periodic cocycleses_ES
dc.subjectRandom Productes_ES
dc.subjectLyapunov exponentses_ES
dc.titleAnaliticity of the Lyapunov exponents of random products of quasi-periodic cocycleses_ES
dc.typepreprint
dc.description.procedenceUCR::Vicerrectoría de Investigación::Unidades de Investigación::Ciencias Básicas::Centro de Investigaciones en Matemáticas Puras y Aplicadas (CIMPA)es_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record